BB asked in HealthDiseases & ConditionsSTDs · 1 decade ago

Vaginal Irritation~ Please Help?

I have been having some vaginal irritation. My discharge is different too. it's not abnormal but it's abnormal to me because my normal discharge is thin and clear like water but now its little more thicker and has a white color now. The discharge is ordorless for the most part. Every now and then I get a srong amonia stinch. But it doesn't burn when I pee or itch at all. It's just I can tell something is not right down there. I do have annoying sensation inside my vagina though I can't really describe it. Has anyone had this issue/

I went to the doctor two week ago for std testing and I had BV so they gave some medicine for it metronizadole. I have took the medicine but I have the same symptoms. It didn't help.

9 Answers

Relevance
  • 1 decade ago
    Best Answer

    They might need to give you a higher dosage or even put you on some antibiotics.

    I remember when I had it , cant believe someone else had that ammonia smell, its horrid isn't it. I know so many girls how have had it so don't worry about it.

    I would go and see a gynecologist anyway just to be on the safe side.

  • 1 decade ago

    Question: Are you on the depo shot? If so you may have BV again. Get off shot and go on pill.

  • Anonymous
    1 decade ago

    safest bet is to go back to the doctor. u can never be TOOO suure. if the medication costs a lot of money..try to get past that fact & just concentrate on getting better.

    i hope everythings alright.

    God bless!

  • 1 decade ago

    Go back . . sounds like textbook BV. I think they might want to give you a higher dose this time around.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    you should go to the doctors as soon as you can get in. but if you cannot, it kind of sounds like a yeast infection, so maby if you get monostat to take or somethin it will help you. good luck tho dear.

  • 1 decade ago

    Maybe, its the BV or some sort of infection or something?

  • 1 decade ago

    Its most likely thrush

    see your doctor

    and put natural yougart down there if it gets painful =]

  • Go back to the doctor, ASAP!

  • 1 decade ago

    go see a doctor asap

Still have questions? Get your answers by asking now.